# SDR CA961003002

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300J
- Condition: Failed
- Location: Dc Sys
- Part time: 2,000 hours
- Component: Ford, DUFF10300J
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT RETURNED WITH A DEAD BATTERY. THE ALTERNATOR WAS FOUND TO HAVE NO OUTPUT. ALTERNATOR REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
